Skip to content

A mass transference principle for systems of linear forms and its applications

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1014-1047
Number of pages34
JournalCompositio Mathematica
Volume154
Issue number5
Early online date3 Apr 2018
DOIs
DateAccepted/In press - 19 Dec 2017
DateE-pub ahead of print - 3 Apr 2018
DatePublished (current) - May 2018

Abstract

In this paper we establish a general form of the mass transference principle for systems of linear forms conjectured in 2009. We also present a number of applications of this result to problems in Diophantine approximation. These include a general transference of Lebesgue measure Khintchine-Groshev type theorems to Hausdorff measure statements. The statements we obtain are applicable in both the homogeneous and inhomogeneous settings as well as allowing transference under any additional constraints on approximating integer points. In particular, we establish Hausdorff measure counterparts of some Khintchine-Groshev type theorems with primitivity constraints recently proved by Dani, Laurent and Nogueira.

    Research areas

  • Diophantine approximation, Hausdorff measures, Khintchine-Groshev theorem, mass transference principle

Download statistics

No data available

Documents

Documents

  • Full-text PDF (final published version)

    Rights statement: This is the final published version of the article (version of record). It first appeared online via Cambridge University Press at https://doi.org/10.1112/S0010437X18007121 . Please refer to any applicable terms of use of the publisher.

    Final published version, 743 KB, PDF document

    Licence: CC BY

DOI

View research connections

Related faculties, schools or groups